# SDR SWAA2022101756778

- Difficulty date: October 7, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET CRACKED BS 500D STR 21L / [01] FILL UP MEASURES TABBLE;[02] NOT ALLOWABLE DAMAGE ON SRM; WILL BE REPAIR BY REPLACEMNT;[03] LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05-0G-0 AND DWG 143A7902; ID:209. REV: -; REQUEST OK TO INSTALL;[04] REMOVED FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET AT BS 500D; STR 21 IAW SRM 51-40-02-0G-0 ; LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05-0G-0 AND DWG 143A7902; ID:209. REV: -; REQUEST OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION STEPS 1;2;3 AND 4.;[06] INSTALLED FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET AT BS 500D; STR 21L ; IAW SRM 51-40-02-0G-0 AND DWG 143A7902; ID: 0209; REV: -;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
